# SDR REXA2019071601138

- Difficulty date: July 16, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 28,240 hours, 18,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDEN DAMAGE: IN REFERENCE WITH THE NRC S/N 057.- CORROSION ON INTERCOSTAL AT PASSENGER DOOR STRUCTURE. FS319.70 TO FS333, 18 INCHES ABOVE OF THE LOWER EDGE. (PTAS)(TCI:52-10-301) SUMMARY: CORROSION LEVEL 2. SAME FORMER P/N 601R318078-3, NEW INTERCOSTAL AND SAME CLIPS (2 EA) WERE REPLACED PER SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01 AND SRM 51-42-20-001-001-A01.
